CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.
Hi Everyone, I've been taking Aromasin (Exemestane) for 4 1/2 years - this is my last year for taking it - and I've just noticed some hair loss. Globally, women taking Aromasin are worrying about this unpleasant side effect and they have been discussing their concerns on a few websites I've found but no-one has actually answered the question : does it regrow after stopping the drug? How are you ladies coping with Aromasin? I started out taking Tamoxifen but about a year (found I couldn't see very well by that time - blurred vision adding to my already short sightedness was worrying but largely ignored/denied by the Medical Profession). I then went onto Exemestane and got joint pain (particularly in the hands and feet), hot flushes (now developing into cold shivery ones), stiff joints, aching muscles, but now becoming really tired/exhausted after only a couple of hours "on the go"/shopping. And now my hair seems to have thinned. I'm wondering if I should stop taking it now (after all, 4 1/2 months is nearly five years, right?). I've read of many worries out there but nobody actually says what happens when you stop taking Aromasin. Perhaps all the side effects go away and the hair does regrow, but we never hear about it because women don't feel a need anymore to keep in touch with the forums generally?